# SDR AALA202206228004

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 68,185 hours, 25,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L SLIDE ARMING HANDLE REPORTED LOOSE BY FLIGHT ATTENDANT. TIGHTENED 3L DOOR SLIDE ARMING HANDLE AS REQUIRED.
